# SDR 2008UALA05610

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 41,416 hours, 6,129 cycles
- Engine: Pwa PW40903
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Probe
- Condition: Out Of Tolerance
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG 2.9 STAB BLEED VALVE TC PROBE CHANNEL-B SIGNAL OUT OF RANGE.
